Hello folks, I'm supposed to take a course of medication with multiple combined drugs to treat H-pylori. One of the drugs is Amoxicillin which is antibiotics. I supposed to take 2 capsules each time, however I totally MISREAD the info and thought I only need to take one each time. Now it's only when I almost finish the course I realized I mistook the correct amount of Amoxicillin. I feel so terrible as a human being. I was wondering would this affect my health? Is the H-pylori gonna be immune to medicines now? And am I likely have to be on a new course of med again?
Thank you very much for your advice in advance.
Added 5 Jul 2018:
Sorry the question title should said "I missed the correct dose..."
Let your doctor know. Im assuming you were also on either clarithromycin, metronidazole or Levofloxacin. The reason H. Pylori treatment utilizes triple anti biotics is because it has developed resistance to alot of them. Depending on your infection and its sensitivity to the other antibiotic, it might be sufficient to eradicate the bacteria . The only way to know is to wait for 4-7 days. If the infection comes back your Dr will put you on the same or different antibiotic regimen.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.